# SDR VNAA2010110200012

- Difficulty date: October 27, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 15,425 hours, 16,241 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 1414
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 13,520 hours, 14,043 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS FAIL AT 20 DEGREES ON APPROACH INTO DCA.  CREW DIVERTED TO IAD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT (FECU) AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
